# SDR HEEA0010322

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: 212040184001
- Condition: Shaft Scored
- Location: M/R Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR AND SHAFT SCORED.
